Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The analytic Radon-Nikodým property in Lebesgue Bochner function spaces

Author: Patrick N. Dowling
Journal: Proc. Amer. Math. Soc. 99 (1987), 119-122
MSC: Primary 46E40; Secondary 46B22
MathSciNet review: 866440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a complex Banach space, $ (\Omega ,\sum ,\mu )$ a finite measure space, and $ 1 \leq p < \infty $. Then $ {L_p}(\mu ;X)$ has the analytic Radon-Nikodym property if and only if $ X$ has it.

References [Enhancements On Off] (What's this?)

  • [1] Volker Aurich, Bounded holomorphic embeddings of the unit disk into Banach spaces, Manuscripta Math. 45 (1983), no. 1, 61–67. MR 722922, 10.1007/BF01168580
  • [2] A. V. Bukhvalov and A. A. Danilevich, Boundary properties of analytic and harmonic functions with values in a Banach space, Mat. Zametki 31 (1982), no. 2, 203–214, 317 (Russian). MR 649004
  • [3] J. Diestel and J. J. Uhl Jr., Vector measures, American Mathematical Society, Providence, R.I., 1977. With a foreword by B. J. Pettis; Mathematical Surveys, No. 15. MR 0453964
  • [4] Seán Dineen, Complex analysis in locally convex spaces, North-Holland Mathematics Studies, vol. 57, North-Holland Publishing Co., Amsterdam-New York, 1981. Notas de Matemática [Mathematical Notes], 83. MR 640093
  • [5] Patrick N. Dowling, Representable operators and the analytic Radon-Nikodým property in Banach spaces, Proc. Roy. Irish Acad. Sect. A 85 (1985), no. 2, 143–150. MR 845538
  • [6] G. A. Edgar, Complex martingale convergence, Banach spaces (Columbia, Mo., 1984) Lecture Notes in Math., vol. 1166, Springer, Berlin, 1985, pp. 38–59. MR 827757, 10.1007/BFb0074691
  • [7] -, Analytic martingale convergence, preprint.
  • [8] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B22

Retrieve articles in all journals with MSC: 46E40, 46B22

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society